Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568024
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: V. K. Kharchenko
Title: Automorphisms and derivations of associative rings
Additional book information: Kluwer Academic Publishers, Dordrecht, 1991, xiv + 385 pp., US$144.00. ISBN 0-7923-1382-8.

Review Information:

Reviewer: P. M. Cohn
Journal: Bull. Amer. Math. Soc. 28 (1993), 348-350